Open Access

Continuous symmetric 3-homogeneous polynomials on spaces of Lebesgue measurable essentially bounded functions


Abstract

Vector spaces of all homogeneous continuous polynomials on infinite dimensional Banach spaces are infinite dimensional. But spaces of homogeneous continuous polynomials with some additional natural properties can be finite dimensional. The so-called symmetry of polynomials on some classes of Banach spaces is one of such properties. In this paper we consider continuous symmetric $3$-homogeneous polynomials on the complex Banach space $L_\infty$ of all Lebesgue measurable essentially bounded complex-valued functions on $[0,1]$ and on the Cartesian square of this space. We construct Hamel bases of spaces of such polynomials and prove formulas for representing of polynomials as linear combinations of base polynomials. Results of the paper can be used for investigations of algebras of symmetric continuous polynomials and of symmetric analytic functions on $L_\infty$ and on its Cartesian square. In particular, in order to describe appropriate topologies on the spectrum (the set of complex valued homomorphisms) of a given algebra of analytic functions, it is useful to have representations for polynomials, obtained in this paper.

Key words: Polynomials and analytic functions on Banach spaces, symmetric polynomials, homogeneous polynomials.


Full Text





Article Information

TitleContinuous symmetric 3-homogeneous polynomials on spaces of Lebesgue measurable essentially bounded functions
SourceMethods Funct. Anal. Topology, Vol. 24 (2018), no. 4, 381-398
MilestonesReceived 29/03/2017; Revised 03/05/2018
CopyrightThe Author(s) 2018 (CC BY-SA)

Authors Information

T. V. Vasylyshyn
Vasyl Stefanyk Precarpathian National University, 57 Shevchenka Str., Ivano-Frankivsk, 76018, Ukraine 

A. V. Zagorodnyuk
Vasyl Stefanyk Precarpathian National University, 57 Shevchenka Str., Ivano-Frankivsk, 76018, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

T. V. Vasylyshyn and A. V. Zagorodnyuk, Continuous symmetric 3-homogeneous polynomials on spaces of Lebesgue measurable essentially bounded functions, Methods Funct. Anal. Topology 24 (2018), no. 4, 381-398.


BibTex

@article {MFAT1116,
    AUTHOR = {T. V. Vasylyshyn and A. V. Zagorodnyuk},
     TITLE = {Continuous symmetric 3-homogeneous polynomials on spaces of Lebesgue measurable essentially bounded functions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {24},
      YEAR = {2018},
    NUMBER = {4},
     PAGES = {381-398},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1116},
}


References

Coming Soon.

All Issues